# SDR DLM88070789

- Difficulty date: June 19, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 47,606 hours, 36,881 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT WING OUTBD REMOVABLE TRAILING EDGE RIB.  REPAIRED PER SRM 57-01 FIG 3 ON N/R T0058792 HMV/GDL.
